# SDR WX0A2014081172088

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug MD 83
- Aircraft serial: 49900
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE INDICATOR IN THE RED.  R & R L2 DOOR SLIDE IAW AMM 25-62-00 & TC R0902502.
